New to the DrugAbuse.com Forums?Join or

Terrified please help

Discussion in 'Prescription Drugs' started by Josh111187, May 4, 2018.

  1. Josh111187

    Josh111187 Active Contributor

    Terrified please sombody to tall to. I'm running low on my valium and about to have to skip days and I'm also on subs. Thing is I am addicted to both but I think they are causing my horrible anxiety. I just don't know what to do. I wish I just had somebody to talk to I'm scared and so alone. My story is long so I'm not gonna post it cause idk if anybody's gonna see this but I do need to talk. Thankyou to anybody who responds to this.
  2. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Josh111187 hey there. i'm sorry you're going through this. are you able to contact a doctor to help you through this? maybe whoever prescribes you these pills? some people find some help going to Narcotics Anonymous meetings; meaning getting off the pills and having some support in doing so.
  3. True concern

    True concern Community Champion

    @Josh111187 please tell me at length,explain everything you feel,your fears,worries,absolutely everything please.I post books on everyone's timelines because I feel its necessary and important.I am listening,i will read every word,i will address absolutely everything i can in great length because i care.Please open up you are not alone i am checking every 30 minutes to see what's new,i will be here for you,you are stronger than you know and I believe in you
  4. Josh111187

    Josh111187 Active Contributor

    Ok. Stdadted q
    At 15 drinking was full blown alcoholic by 18. I got married young but drinking ruined that. Fast forward to a couple years drinking didn't cure me my bad racing thoughts anymore. At this point I was unable to hold down my apartment. So move in w parents and vet off booz. Now I go back out with unresolved issues and discover methadone. Then I find I can do oxytocin 80s and not deal with the freaking clinic everyday. Fast forward another year or so and I'm back w parents on H and the needle. Coming home this time tho I had to seek help and did through sub program where I got hooked on subs and benzos. Benzos prescribed btw and also adderall 4t5mgs day. I ran out that two days ago and can do nothing but sleep and my dreams or so vivid. Sometimes I swear I'm awake but stuck in a dream I don't know how to explain. But that's it in a nutshell. A,d street drug mainline use brought w it all the usual probs. Seems like tho subs harder to kick than H really.
  5. True concern

    True concern Community Champion

    @Josh111187 thank you i just woke up from a nap(not rellavent) give me a half hour and i promise insite.Thank you.By the way I admire your courage
  6. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Josh111187 i do hope you can get in touch with a doctor or clinic that may be able to assist you.
  7. Josh111187

    Josh111187 Active Contributor

    I am going to see my doctor on Monday right now just making it through the weekend. I never thought coming off benzodiazepines would cause these horrible effects. It makes me wanna go start drinking again but I'm almost 60 days sober from that. Really don't want to but I fell I cannot take much more. And thank you so much everyone for the support I can't describe how much it helps to just have somebody that cares. Don't get me wrong my family helps me all they can but they cannot understand. So again thanks.
  8. True concern

    True concern Community Champion

    @Josh111187 I truly apologize it's taking me so long to respond,i will admit im having a difficult day myself as tomorrow is my 18 year anniversary and my wife went to vegas to party with other's,thats hard enough but my youngest step son is opening up to me as i type this and must be attentive as ive put him through alot,however benzo's are very tough to detox from and your dose is a high one i will be awake most of the night on this site but Stay Strong you can do this benzo detox will mess with you're mind worse than Lsd unfortunately i have experienced it myself but at least half the dose meaning 20 mg's will keep you from hallucinations.I will resond further as soon as i make sure my son is ok.Take care and God Bless
  9. Josh111187

    Josh111187 Active Contributor

    I am sorry that you are going through a rough time yourself. I'm going to bed now and it's a relief to know at least I won't hallucinate as that's wha2 I most feared. From your story I believe you know from experience. Thank you for sharing your time and giving me support. You wouldn't know it from the way I have lived but I do have faith in God and as I pray for myself and everyone on this site know that I am praying that you have peace tomorrow and can give your son exactly what he needs.
    True concern likes this.
  10. True concern

    True concern Community Champion

    Those words you ended with mean more to me than I can describe.Stay Strong
  11. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Hey, @Josh111187... Let us know how your doing after your doctor's appointment. Coming off of benzos is absolutely horrific. The only way to do it is to taper off gradually. Your doctor should be able to help you do that.
  12. adayinthelife

    adayinthelife Member

    So... benzodiazepines are just the worst. The physical symptoms of coming off those things kicked my ass!! And the anxiety is unbearable because there is no possible way of knowing what tomorrow will feel like or what tonight will feel like or even the next hour. Stay busy, occupied. Call a help line you can chat with those people forever. It also helped my to try to prepare myself for everything. I researched the **** of addiction and what I was addicted to and minute by minute breakdowns of withdrawals and cravings. Stay busy.
    Dominica, Josh111187 and deanokat like this.